Alert archive / New York / Coastal Flood Statements in 2018

Coastal Flood Statement 64, NWS New York, NY

November 27, 2018Suffolk County, New York

NWS New York, NY issued this coastal flood statement at Nov 27, 2018, 5:14 AM EST for Suffolk County, New York. It took effect at Nov 27, 2018, 10:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2018, 5:14 AM EST (10:14 UTC)
In effect from
Nov 27, 2018, 10:00 AM EST
Expired
Nov 27, 2018, 3:00 PM EST
In force
5 hr
Issued by
NWS New York, NY

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 17 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 10.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 571 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
571 m²/s²
0-3 km storm-relative helicity
1140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

911 
WHUS41 KOKX 271014
CFWOKX

Coastal Hazard Message
National Weather Service New York NY
514 AM EST Tue Nov 27 2018

...MINOR COASTAL FLOODING TODAY ALONG THE SOUTH SHORE 
OF LONG ISLAND...

NYZ081-272000-
/O.CAN.KOKX.CF.Y.0039.181127T1500Z-181127T2000Z/
/O.EXP.KOKX.CF.W.0017.000000T0000Z-181127T1000Z/
/O.NEW.KOKX.CF.S.0064.181127T1500Z-181127T2000Z/
Southeastern Suffolk-
514 AM EST Tue Nov 27 2018

...ADDITIONAL LOCALIZED MINOR COASTAL FLOODING LATE THIS 
MORNING AND AFTERNOON...

* LOCATIONS...Vulnerable locations along Peconic Bay including 
  Riverhead, Eastern Great South Bay, Moriches Bay, and the 
  south fork of eastern Long Island, including along the 
  Atlantic Ocean beachfront.

* TIDAL DEPARTURE...around 1 ft today.

* COASTAL FLOOD IMPACTS...Brief minor flooding of the most 
  vulnerable locations near the waterfront and shoreline.

* TIMING...Around the time of high tide late this 
  morning and early this afternoon.

&&

$$

CTZ009-010-NYZ071-073-078-079-177-271115-
/O.EXP.KOKX.CF.W.0017.000000T0000Z-181127T1000Z/
Southern Fairfield-Southern New Haven-Southern Westchester-Bronx-
Northwestern Suffolk-Northeastern Suffolk-Northern Nassau-
514 AM EST Tue Nov 27 2018

...COASTAL FLOOD WARNING HAS EXPIRED...

High tide has passed and no additional coastal flooding is anticipated.

&&

$$

NYZ080-178-179-272000-
/O.CON.KOKX.CF.Y.0039.181127T1500Z-181127T2000Z/
Southwestern Suffolk-Southern Queens-Southern Nassau-
514 AM EST Tue Nov 27 2018

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 3 PM EST THIS AFTERNOON...

* LOCATIONS...Vulnerable coastal locales across southwest 
  Suffolk County, including along the Atlantic Ocean beachfront, 
  along the Great South Bay and Jamaica Bay, as well as along 
  the Atlantic Ocean beachfront.

* TIDAL DEPARTURE...1 to 2 ft Today.

* COASTAL FLOOD IMPACTS...Shallow flooding is expected in the 
  most vulnerable locations near the waterfront and shoreline. 
  Expect around 1 to 2 feet of inundation above ground level in 
  low lying, vulnerable areas. Some roads and low lying property 
  including parking lots, parks, lawns and homes/businesses with 
  basements near the waterfront will experience shallow flooding.

* SHORELINE IMPACTS...Breaking waves will result in beach 
  erosion along Atlantic ocean shoreline with damage not 
  expected to dune structures.

* TIMING...Minor flooding around the times of high tide today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

&&

Time of high total tides are approximate to the nearest hour.

Freeport NY
MLLW CATEGORIES - MINOR 5.7 FT, MODERATE 6.2 FT, MAJOR 6.9 FT
MHHW CATEGORIES - MINOR 1.2 FT, MODERATE 1.7 FT, MAJOR 2.4 FT
FOR NGVD - SUBTRACT 1.2 FT FROM MLLW VALUES

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 27/11 AM   5.6/ 6.1   1.1/ 1.6   2.1/ 2.6     2      Minor    
 28/12 AM   1.6/ 2.0  -3.0/-2.5  -1.4/-0.9    1-2      None    
 28/12 PM   2.2/ 2.7  -2.3/-1.9  -1.3/-0.8     2       None    
 29/01 AM   0.9/ 1.4  -3.7/-3.2  -2.0/-1.6     2       None

Lindenhurst NY
MLLW CATEGORIES - MINOR 3.1 FT, MODERATE 3.6 FT, MAJOR 4.1 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.1 FT, MAJOR 2.6 FT

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------  
 27/12 PM   2.7/ 3.2   1.3/ 1.8   1.4/ 1.9     2       None    
 28/02 AM   0.5/ 1.0  -1.1/-0.6  -0.8/-0.2     2       None    
 28/02 PM   0.4/ 0.9  -1.1/-0.7  -1.1/-0.6     2       None    
 29/03 AM  -0.3/ 0.2  -1.9/-1.4  -1.6/-1.1     2       None

Watch Hill NY
MLLW CATEGORIES - MINOR 3.1 FT, MODERATE 3.6 FT, MAJOR 4.1 FT
MHHW CATEGORIES - MINOR 1.7 FT, MODERATE 2.2 FT, MAJOR 2.7 FT

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 27/02 PM   2.7/ 3.2   1.3/ 1.8   1.3/ 1.8     2       None    
 28/02 AM   0.7/ 1.1  -0.8/-0.2  -0.3/ 0.2     2       None    
 28/03 PM   0.8/ 1.3  -0.7/-0.2  -0.7/-0.2     2       None    
 29/03 AM  -0.2/ 0.3  -1.6/-1.1  -1.1/-0.7     2       None

Point Lookout NY
MLLW CATEGORIES - MINOR 5.8 FT, MODERATE 6.8 FT, MAJOR 7.8 FT
MHHW CATEGORIES - MINOR 1.1 FT, MODERATE 2.1 FT, MAJOR 3.1 FT

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------   
 27/10 AM   5.9/ 6.4   1.2/ 1.7   1.6/ 2.0     4      Minor    
 27/11 PM   2.2/ 2.7  -2.5/-2.0  -1.3/-0.8     3       None    
 28/11 AM   3.0/ 3.5  -1.8/-1.3  -1.1/-0.7     3       None    
 29/12 AM   1.7/ 2.2  -3.1/-2.6  -1.9/-1.4     3       None    
 29/12 PM   2.3/ 2.8  -2.3/-1.9  -1.7/-1.2     2       None

Jamaica Bay NY
MLLW CATEGORIES - MINOR 7.5 FT, MODERATE 8.2 FT, MAJOR 9.0 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.3 FT, MAJOR 3.1 FT

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------  
 27/11 AM   7.5/ 8.0   1.6/ 2.0   1.1/ 1.6     2      Minor    
 28/12 AM   4.0/ 4.5  -2.0/-1.5  -1.4/-0.9    1-2      None    
 28/12 PM   4.9/ 5.4  -1.1/-0.6  -1.4/-0.9     2       None    
 29/01 AM   3.2/ 3.7  -2.7/-2.2  -2.0/-1.6     2       None

Rockaway Inlet NY
MLLW CATEGORIES - MINOR 7.3 FT, MODERATE 8.3 FT, MAJOR 9.3 FT
MHHW CATEGORIES - MINOR 1.8 FT, MODERATE 2.8 FT, MAJOR 3.8 FT

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------    
 27/11 AM   7.1/ 7.6   1.5/ 2.0   1.2/ 1.7     3      Minor    
 27/11 PM   3.6/ 4.1  -2.0/-1.6  -1.4/-0.9     2       None    
 28/12 PM   4.2/ 4.7  -1.4/-0.9  -1.5/-1.0     2       None    
 29/12 AM   2.8/ 3.4  -2.7/-2.2  -2.0/-1.6     2       None

East Rockaway NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 7.0 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.0 FT, MODERATE 2.0 FT, MAJOR 3.0 FT

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 27/11 AM   6.1/ 6.6   1.1/ 1.6   0.9/ 1.4     0      Minor    
 27/11 PM   3.0/ 3.5  -2.0/-1.6  -1.4/-0.9     0       None    
 28/11 AM   3.7/ 4.2  -1.4/-0.9  -1.4/-0.9     0       None    
 29/12 AM   2.2/ 2.7  -2.7/-2.2  -2.0/-1.6     0       None

&&

$$
1 follow-up statement
456 
WHUS41 KOKX 271957
CFWOKX

Coastal Hazard Message
National Weather Service New York NY
257 PM EST Tue Nov 27 2018


NYZ080-178-179-272100-
/O.EXP.KOKX.CF.Y.0039.000000T0000Z-181127T2000Z/
Southwestern Suffolk-Southern Queens-Southern Nassau-
257 PM EST Tue Nov 27 2018

...COASTAL FLOOD ADVISORY WILL EXPIRE AT 3 PM EST THIS
AFTERNOON...

Coastal flooding is no longer expected today and is not 
expected for the next high tide cycle.

&&


$$

NYZ081-272100-
/O.EXP.KOKX.CF.S.0064.000000T0000Z-181127T2000Z/
Southeastern Suffolk-
257 PM EST Tue Nov 27 2018

Coastal flooding is no longer expected today and is not 
expected for the next high tide cycle.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Nov 27, 4:00 AM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Nov 27, 4:00 AM EST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service New York NY
400 AM EST Tue Nov 27 2018

.SYNOPSIS...
Low pressure lingers over New England through Wednesday. High
pressure then builds in for Thursday and Friday before weakening
through Saturday. Low pressure then impacts the region through
the rest of the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure will slowly depart to the northeast through the
day today. After some lingering showers early this morning,
conditions in the wake of the low will be generally dry but
breezy, with just a low chance of a stray shower northwest of
New York City under the upper low. Westerly winds will gust to
30-35 mph this afternoon, especially near the coast. In addition
to the gusty wind, temperatures will be a few degrees below
normal, generally in the mid 40s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Clouds will increase towards daybreak on Wednesday ahead of an
approaching shortwave rotating around the upper low. This could
spark a few rain or snow showers, although any snow would remain
well north and west of New York City. Otherwise, with the surface
low still lingering over eastern New England, the weather will
remain breezy and cool.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
The upper low departs to the east Wednesday night, allowing high
pressure to briefly build south of the area on Thursday. Despite
the ridge building overhead, the pressure gradient will remain
strong enough to result in another breezy day. The high
pressure ridge then shifts through here on Friday with light
winds and a continuation of dry weather. High temperatures for
Wednesday through Friday will be generally in the lower and
middle 40s.

A couple of the global models continue to show possible
overrunning precipitation Friday night. Will leave in low PoPs
with PCPN type of rain showers in the evening, then a mix of
rain and snow for the late night hours. Any PCPN that manages to
fall should be light.

The trend for Saturday has been for an earlier arrival time of
more overrunning PCPN. This will be well ahead of a warm front
attached to low pressure moving through the Mid-Mississippi and
Ohio Valleys. Have therefore introduced low chances of rain in
the afternoon with the best overall chances generally west of
the Hudson River. Models then diverge regarding the track and
further evolution with this storm for the remainder of the long
term forecast. Will cap PoPs at 50% for Saturday night and
Sunday and then go with a dry forecast for now on Monday.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
Low pressure tracks through New England today. The low lingers
across northern New England tonight.

Flight categories continue to improve to MVFR. VFR conditions are
anticipated around 12Z at the city terminals and Lower Hudson Valley
terminals, and then across Long Island and southern Connecticut late
this morning into the early afternoon. Ceilings will be around 035-
040 once improvement to VFR occurs.

Wind direction will settle to the W this morning and increase in
magnitude. Sustained speeds 15-20 KT with gusts 25-30 KT are
expected through much of the day. Winds decrease a bit this evening,
but will still remain gust through the night.

...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http://www.weather.gov/zny/n90

KJFK TAF Comments: Gusts may be occasional and wind direction
briefly around 310 magnetic until 12z. Wind direction prevails to
the left of 310 magnetic after 12z. Timing of improving flight
categories may be off by 1-2 hours.

The afternoon KJFK haze potential forecast is GREEN...which implies
slant range visibility 7SM or greater outside of cloud.

KLGA TAF Comments: Gusts may be occasional and wind direction
briefly around 310 magnetic until 12z. Wind direction prevails to
the left of 310 magnetic after 12z. Timing of improving flight
categories may be off by 1-2 hours.

The afternoon KLGA haze potential forecast is GREEN...which implies
slant range visibility 7SM or greater outside of cloud.

KEWR TAF Comments: Gusts may be occasional and wind direction
briefly around 310 magnetic until 12z. Wind direction prevails to
the left of 310 magnetic after 12z. Timing of improving flight
categories may be off by 1-2 hours.

The afternoon KEWR haze potential forecast is GREEN...which implies
slant range visibility 7SM or greater outside of cloud.

KTEB TAF Comments: Gusts may be occasional through 12z with wind
direction backing to W. Timing of improving flight categories may be
off by 1-2 hours.

KHPN TAF Comments: Gusts may be occasional through 12z with wind
direction backing to the W-WNW. Timing of improving flight
categories may be off by 1-2 hours.

KISP TAF Comments: Gusts may be occasional through 12z with wind
direction backing to the W. Timing of improving flight categories
may be off by 1-2 hours.

.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
.Tuesday night...VFR with a low chance of a snow shower inland.
W winds G15-25KT.
.Wednesday...Mainly VFR. Low chance of an isolated rain/snow shower
which could produce a brief period of localized MVFR conditions. W-
NW winds G20-30KT.
.Wednesday night-Thursday...VFR. NW winds G15-25KT.
.Thursday night-Friday...VFR.
.Friday night-Saturday...MVFR or lower possible in rain.

&&

.MARINE...
Gale Warnings remain on all waters through this afternoon as
westerly flow increases in the wake of the departing low tracking
slowly northeast through New England. Winds then diminish to SCA
levels for a period tonight before the pressure gradient increases
again during the day on Wednesday. This will bring the potential
for another period of gale conditions on the ocean waters Wednesday
into Wednesday night, with continued SCA conditions elsewhere.

Winds should then diminish to SCA levels on all waters by Thursday.
A ridge of high pressure then brings tranquil conditions across
the area for Friday and Saturday.

&&

.HYDROLOGY...
No hydrologic impacts are anticipated through the week.

&&

.TIDES/COASTAL FLOODING...
Despite the lower astronomical tides very early this morning,
strong E flow will push tidal departures to 3-4 ft as with some
other recent storms, which should lead to a second round of
widespread minor to moderate flooding along Western Long Island
Sound and Peconic and Gardiners bay. Elsewhere widespread minor
coastal flooding is expected.

Despite the higher astronomical tide Tuesday morning, offshore
flow should begin to reduce the surge. Slow tidal drainage will
likely have one more cycle of minor coastal flooding along
Jamaica Bay and the Great South Bay.

Surf of 7 to 11 ft during the times of high tide tonight will result
in widespread beach erosion and flooding, but impacts to the dunes
are expected to be minimal.

&&

.EQUIPMENT...
NYC Central Park winds are out of service until further notice.
Loss of data is due to a severed cable. Parts are on order.

NYC NOAA Weather Radio Station KWO35 (162.55 MHz) will remain off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Coastal Flood Warning until 5 AM EST early this morning for
     CTZ009-010.
NY...Coastal Flood Warning until 5 AM EST early this morning for
     NYZ071-073-078-079-081-177.
     Coastal Flood Advisory from 10 AM this morning to 3 PM EST
     this afternoon for NYZ080-081-178-179.
NJ...None.
MARINE...Gale Warning until 6 PM EST this evening for ANZ330-335-338-
     340-345-350-353-355.

&&

SYNOPSIS...FEB
NEAR TERM...FEB
SHORT TERM...FEB
LONG TERM...FEB/JC
AVIATION...DS
MARINE...FEB/JC
HYDROLOGY...FEB/JC
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Nov 27, 4:07 AM EST, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
407 AM EST Tue Nov 27 2018

CTZ005>008-011-012-NJZ002-004-006-103>108-NYZ067>070-072-074-075-176-
280915-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Middlesex-Southern New London-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-New York (Manhattan)-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
407 AM EST Tue Nov 27 2018

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ009-010-NYZ071-073-078-079-177-280915-
Southern Fairfield-Southern New Haven-Southern Westchester-Bronx-
Northwestern Suffolk-Northeastern Suffolk-Northern Nassau-
407 AM EST Tue Nov 27 2018

...COASTAL FLOOD WARNING IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-178-179-280915-
Southwestern Suffolk-Southern Queens-Southern Nassau-
407 AM EST Tue Nov 27 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
EST THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ081-280915-
Southeastern Suffolk-
407 AM EST Tue Nov 27 2018

...COASTAL FLOOD WARNING IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
EST THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-280915-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
407 AM EST Tue Nov 27 2018

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-280915-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
407 AM EST Tue Nov 27 2018

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gales are possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 8:43 PM ESTAreal Flood AdvisoryOKXRockland6 hr
Nov 27, 2:43 AM ESTAreal Flood AdvisoryOKXRockland62 min
Nov 27, 3:29 PM ESTGale WarningOKX36 hr
Nov 27, 3:29 PM ESTSmall Craft AdvisoryOKX12 hr

Nearby

Coastal Flood Statements in New York, 2018Every coastal flood statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.